# SDR ALG2005F00123

- Difficulty date: December 7, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Engine: Allsn 250C30S
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 6854424
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, AFTER LANDING, THE PILOT NOTICED OIL STREAKING DOWN ON THE LT SIDE OF THE AC AND HE ALSO FOUND LARGE AMOUNTS OF OIL INSIDE THE LEFT BAGGAGE COMPARTMENT.  THE MECHANIC REMOVED AND REPLACED THE STARTER GENERATOR SEAL AND C/W WITH GROUND RUN AND LEAK CHECK AND AC WAS RETURNED TO SERVICE.  (K)
